# SDR AALA201612279008

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 48,570 hours, 28,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE2400031
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE PRESSURE LOW. REPLACED AS A PRECAUTION DIAPHRAGM DISC AND SEALS PER AMM 52-10-00-610-001-A. REPLACED FILLING VALVE AND SEAL IAW AMM 52-10-00. SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECKS.
